# SDR SWAA2025121031136

- Difficulty date: November 2, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BULKHEAD VERTICAL STIFFENER CRACKED BS 540, LBL 0.22.  REPLACED THE VERTICAL STIFFENER IAW SRM 51-40-02-0G-0, SRM 51-10-02-G-0, ITEM 9, AND DWG 11A2001, SHEET 113, REV B.
